How long is 30mg of Vyvanse supposed to last during the day to treat Binge Eating Disorder?
Question posted by dlelacheur on 21 Jan 2016
Last updated on 25 September 2019 by Lislex
I just started taking 30mg of Vyvanse in the morning to treat Binge Eating Disorder. I took my second dose at 9am and it's 3:30pm now and I feel like it's "wearing off." The first four hours or so were great. I was focused, energized, could eat breakfast and lunch without overeating. I haven't obsessed about food all day, but now I am obsessing A LOT, and my head is achey and I'm irritable and anxious.
Looking for feedback from anyone who has experience with taking Vyvanse for BED. Is this common when just starting to take Vyvanse? Will these symptoms improve?
I am having same problem with 40 mg wearing off. Everything is fine all day, but in the evening I eat everything in sight! Did somebody say something about 50 mg being the minimum therapeutic dose for BED? If so, maybe that's what we're doing wrong.
17 Sep 2019
I have ADHD and just got put on 20 mg of Vyvanse. I take it at 8 am and it wears off at 3 pm and is pretty much gone by 5 pm. As for headaches mine aren't too bad but I do experience an upset stomach, excessive sweating while playing sports and a constant feeling of dehydration. Does anyone else feel the dehydration piece or is that just me?
16 July 2018
I think I read that the dose for Binge Eating Disorder is normally 50 mg to 70 mg. You may just not be taking enough. As for the "come down", a lot of people on stimulants experience discomfort during this time. Thankfully, I never had that problem. Consider using ashwagandha or some other adaptogenic herb to help during the come down period. I've read comments about ashwagandha being effective for this purpose. As for me, I take ashwaganda at the same time as my Vyvanse to ease the side effects (shortness of breath, rapid pulse, rise in blood pressure). I also take choline and this seems to prevent the head and neck tension I was also getting as a side effect.
3 March 2016
The symptoms will improve. As for the headaches, I would say it lasted for the first week or two. As for the irritable and anxious feelings, that should go away too. I felt that way in the beginning, but don't get that anymore. I was taking 30mg the first month, then I mentioned to my Dr that it was wearing off by 4-5pm and I would be taking it at 11am, to try to get it last as long as I could. He changed my dose to 20mg, twice a day. As of right now, I feel it is working better than the 30mg once daily.